MathSciNet Relay Station
MathSciNet bibliographic data
MR1251856 (94k:47093) 47H15 (34B15 47H11 47N20)
Fečkan, Michal Nielsen fixed point theory and nonlinear equations. J. Differential Equations 106 (1993), no. 2, 312–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement